MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number M001195240
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with acute onset of rectal bleed.Procedure: ima (inferior mesenteric artery) angiogram and embolization of descending colon.The micro catheter hub broke/fractured during the contrast injection.Micro-catheter removed without known harm to patient.

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key17360508
Report Number17360508
Device Sequence Number14972365
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public(01)08714729839354(17)250417(10)311444789
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/07/2023
Report Date (Section F) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195240
Device Lot Number311444789
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight61 KG
Date Report Sent to FDA07/07/2023